# SDR DALA2025030401699

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 18,727 hours, 8,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3079 CRACK SHEAR PLATE STR 23 L BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23L LOC. BTW FR69 TO FR70 AT AFT GALLEY AS PER A321 SRM 51-72-11 (0836208)
